It is true that over dosed or inappropriately used steroid will have negative effect on eyesight. But when you use them according to prescription of your doctor, it will be safe to your eyes. Steroid can cause damage to many organs and vital parts of the body including eyes. A High dose of steroid increases the eye pressure, which will lead to cataracts. Don't take steroid if you don't have medical need, nor take it beyond the safe amount.
Yes, steroids can do some bad influence on eyesight. As we all know that almost everything we eat in our life contains more or less steroids such as in seasonal allergies, bacterial infections, adrenal insufficiency and so on and so forth. Besides, doctors as well usually prescribe steroids to help alleviate the symptoms of a myriad of health problems. However, too much use of steroids
can lead to symptoms of pseudotumor cerebri which include persistent headaches and blurry vision. There are many other side effects of steroids such as stomach bleeding, vulnerability to infection, obesity, diabetes mellitus, sluggish upgrowth, moon face(edema), skeleton loosening, increase acne, and so on. To avoid it, you had better start from a healthy daily diet which is low fat and low steroids, no smoke or alcohol, more vegetables and fruits, and so on.
Well, yes, they can affect your vision, leading to some vision problems. Generally speaking, there are some side effects on it. Generally speaking, the possible temporary side effect is blurred vision. And blurry vision can be kind of dangerous, especially when you walk outside and have driving. Anyway, you need to take care when you use them, or it can be dangerous. Just be careful about it.